Pacific Journal of Mathematics

Adjoint product and hom functors in general topology.

Peter Wilker

Article information

Source
Pacific J. Math., Volume 34, Number 1 (1970), 269-283.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976655

Mathematical Reviews number (MathSciNet)
MR0270329

Zentralblatt MATH identifier
0205.52703

Subjects
Primary: 54.25

Citation

Wilker, Peter. Adjoint product and hom functors in general topology. Pacific J. Math. 34 (1970), no. 1, 269--283. https://projecteuclid.org/euclid.pjm/1102976655


Export citation

References

  • [1] R. Arens and J. Dugundji, Topologies for functions spaces, Pacific J. Math. 1 (1951), 5-31.
  • [2] R. Brown, Functions spaces and product topology, Quart. J. Math. (2) 15 (1964), 238-250.
  • [3] J. Dugundji, Topology, Allyn and Bacon, 1966.
  • [4] M. R. Kirch, A class of spaces in which compact sets are finite, Amer. Math. Monthly 76 (1969), 42.
  • [5] A. Wilansky, Between Ti and 2, Amer. Math. Monthly 74 (1967), 261-266.